M. O. Albertson, G. G. Chappell, H. A. Kierstead, A. Kündgen, and R. Ramamurthi, Coloring with no 2-Colored P 4 's, The Electronic Journal of Combinatorics, vol.11, issue.1, p.26, 2004.

M. Berg and A. Khosravi, Optimal binary space partitions in the plane, LNCS, vol.6196, pp.216-250, 2010.

R. Brewster, F. Foucaud, P. Hell, and R. Naserasr, The complexity of signed graph and 2-edge-coloured graph homomorphisms

T. Feder and M. Y. , Vardi The computational structure of monotone monadic (SNP) and constraint satisfaction: A study through datalog and group theory, SIAM Journal of Computing, vol.28, pp.57-105, 1998.

F. Foucaud, A. Harutyunyan, P. Hell, S. Legay, Y. Manoussakis et al., Tropical homomorphism and its complexity

P. Hell and J. Ne?et?il, On the complexity of H-coloring, J. Combin. Theory, Ser. B, vol.48, pp.92-110, 1990.

W. F. Klostermeyer and G. Macgillivray, Homomorphisms and oriented colorings of equivalence classes of oriented graphs, Discrete Mathematics, vol.274, issue.1-3, pp.161-172, 2004.

A. V. Kostochka, É. Sopena, and X. Zhu, Acyclic and oriented chromatic numbers of graphs, J. Graph Theory, vol.24, issue.4, pp.331-340, 1997.

J. , A Special Planar Satisfiability Problem and a Consequence of its NPCompleteness, Discrete Appl. Math, vol.52, pp.233-252, 1994.

A. Montejano, P. Ochem, A. Pinlou, A. Raspaud, and É. Sopena, Homomorphisms of 2-edge-colored graphs, Discrete Applied Mathematics, vol.158, issue.12, pp.1365-1379, 2010.
URL : https://hal.archives-ouvertes.fr/lirmm-00266540

J. Ne?et?il and A. Raspaud, Colored homomorphisms of colored mixed graphs, J. Combin. Theory, Ser. B, vol.80, issue.1, pp.147-155, 2000.

P. Ochem and A. Pinlou, Oriented colorings of partial 2-trees, Information Processing Letters, vol.108, pp.82-86, 2008.
URL : https://hal.archives-ouvertes.fr/lirmm-00314715

P. Ochem, A. Pinlou, and S. Sen, Homomorphisms of signed planar graphs

P. Ochem, A. Pinlou, and É. Sopena, On the oriented chromatic index of oriented graphs, J. Graph Theory, vol.57, issue.4, pp.313-332, 2008.
URL : https://hal.archives-ouvertes.fr/lirmm-00195956

A. Pinlou, On oriented arc-coloring of subcubic graphs, Electronic journal of Combinatorics, vol.13, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00307094

A. Pinlou and É. Sopena, Oriented vertex and arc colorings of outerplanar graphs, Information Processing Letters, vol.100, issue.3, pp.97-104, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00307093